# SDR JJBA20240916010

- Difficulty date: September 10, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 42,147 hours, 27,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE CEILING LIGHT INOPERATIVE. REMOVED AND REPLACED EMERGENCY EXIT CEILING LAMP. OPS CHECK SAT.
